# SDR P5CA9701841

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Punctured
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE/SLIGHT HEAT DAMAGE TO NR 4 (RT) OUTBD FAN COWL.  REPAIRED PER SRM 51-04-40-06.
